# SDR SWAA2015040138059

- Difficulty date: March 8, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,180 hours, 49,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER SURFACE SKIN DELAMINATED AT THE TE JUST INBD OF THE INBD FAIRING RUB STRIPS.  REPAIRED AFT FLAP IAW SRM.
